# SDR VTZA990162

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 5270 · Door Warning System
- Part: Strap
- Condition: Loose
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDU/IAD - FLT 7792 - DURING CRUISE, AIRCRAFT DIVERTED TO RIC DUE TO PASSENGER DOOR WARNING ON EICAS.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RE-SECURED LOOSE BONDING STRAP FROM PROXIMITY SENSOR, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
